MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR. Concerto Detachable Coil System; Device, Vascular, for Promoting Embolization

MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR. Concerto Detachable Coil System; Device, Vascular, for Promoting Embolization
Model Number PV-8-30-3D
Medical Device Problem Codes Positioning Failure (1158); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Doctor tried to deploy the concerto detachable coil system for a splenic bleed but there was too much resistance so he could not do so.No harm.

Brand Name
Concerto Detachable Coil System
Common Device Name
Device, Vascular, for Promoting Embolization
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR.
5290 california avenue
irvine CA 92617
MDR Report Key50817930
Report Number50817930
Device Sequence Number18694749
Product Code KRD
UDI-Device Identifier00847536045187
UDI-Public(01)00847536045187(17)280228(10)D030291
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/01/2026
Report Date (Section F) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-8-30-3D
Device Catalogue Numberpv-8-30-3D
Device Lot NumberD030291
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/01/2026